T Nation

Prescribed 90 Days of Stanzolol

Hi All,

Called my doc and explained that the Deca he prescribed gave me major deca dick.

I said give me something to fix this.

They put me on 90 days of Stanzolol.

What effects should I anticipate? Do I use this for cutting? Will it improve erections and libido?

:rofl::rofl::rofl:

You might start looking for a better doctor. Stanozolol, known as Winstrol, did nothing except make me tired and ragey (I quit after 2 weeks). I was a beast in the gym in the morning, but could barely function the rest of the day and wanted to smash anyone who irritated me. It might help your erections, I don’t know; but I never took it in conjunction with deca.

Unless you’re already pretty lean I don’t think you’ll notice much for cutting purposes. It may make you stronger, but could dry out your joints and make them hurt.

Honestly I would look at viagra.

FWIWv Hcg at 500 iu twice a week really ramped up my libido and erections.

1 Like

Same experience but I was retarded enough to do it for the full 6 weeks. Libido was not higher on it and the whole feeling like shit part definitely made sex not as desirable.

1 Like

Cabergoline would do a better job. And do a regular pct the usual hcg + tamoxifen combo if you arent on trt.

You would be better off taking proviron or mast for the DHT that you would be getting from the winny.

I asked them for that - but all they have from their pharmacy is the Winstrol. Now I’m freaking out by reading things on the internet saying Winstrol shut their sex drive down. Yet my doc is saying this will help…any thoughts on this?

Also I’ll be running 180mg/week TRT the entire time.

It shouldn’t reduce your libido. Heart health and anxiety are usually the culprits, but people on trt insist that it’s a hormone imbalance. Are you taking an AI? Crashed E2 can certainly cause libido issues and it would be really easy to do on that low dose of test. If anything, try getting some dbol and see if that helps.